# SDR DALA2018121327161

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 14,601 hours, 5,395 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3828 - ATO - AT 40 KNOTS DUE TO AUTO THROTTLE DISCONNECT DURING TAKEOFF. CORRECTIVE ACTION: AUTO THROTTLES CHECK GOOD PER 737 FIM 22-32. NO CURRENT FAULT. (0861311).
